CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
SUBSTRUCTURING PRECONDITIONERS FOR THE SYSTEMS ARISING FROM PLANE WAVE DISCRETIZATION OF HELMHOLTZ EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2016, 卷号: 38, 期号: 4, 页码: A2232-A2261
Authors:  Hu, Qiya;  Zhang, Haiyang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Helmholtz equation  large wave number  plane wave discretization  nonoverlapping domain decomposition  parallel preconditioner  iteration counts  
NONOVERLAPPING DOMAIN DECOMPOSITION METHODS WITH A SIMPLE COARSE SPACE FOR ELLIPTIC PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2010, 卷号: 79, 期号: 272, 页码: 2059-2078
Authors:  Hu, Qiya;  Shu, Shi;  Wang, Junxian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Domain decomposition  coarse subspace  substructuring preconditioner  inexact solver  condition number  
SPECTRAL ANALYSIS OF DIRICHLET-NEUMANN OPERATORS AND OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4540-4568
Authors:  Xu, Xuejun;  Qin, Lizhen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
finite elements  optimized Schwarz methods with Robin transmission conditions  nonoverlapping domain decomposition  convergence rate  Dirichlet-Neumann operators  
On the convergence rate of a parallel nonoverlapping domain decomposition method 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 8, 页码: 1461-1478
Authors:  Qin LiZhen;  Shi ZhongCi;  Xu XueJun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
finite elements  nonoverlapping domain decomposition  convergence rate  geometric  optimal  
OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 31, 期号: 1, 页码: 608-623
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
parabolic problem  nonconforming finite elements  nonoverlapping domain decomposition  Robin transmission condition  convergence rate  optimal parameter  
A regularized domain decomposition method with Lagrange multiplier 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2007, 卷号: 26, 期号: 4, 页码: 367-401
Authors:  Hu, Qiya
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
domain decomposition  nonmatching grids  mortar element  Lagrange multipliers  regularization  interface equation  preconditioner  condition number  
On a parallel Robin-type nonoverlapping domain decomposition method 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2006, 卷号: 44, 期号: 6, 页码: 2539-2558
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonconforming finite elements  nonoverlapping domain decomposition  convergence rate  geometric convergence  
On nonoverlapping domain decomposition methods for the incompressible Navier-Stokes equations 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2005, 卷号: 39, 期号: 6, 页码: 1251-1269
Authors:  Xu, XJ;  Chow, CO;  Lui, SH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonoverlapping domain decomposition  incompressible Navier-Stokes equations  finite elements  nonlinear problems  
H-based A-phi approaches of approximating eddy current problem by way of solving different systems inside and outside the conductor 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 155, 期号: 1, 页码: 1-24
Authors:  Kang, T;  Ma, CF;  Liang, GP
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Eddy current problem  A - phi method  finite element approximation  error estimates  natural boundary reduction  nonoverlapping domain decomposition method  
Substructuring preconditioners for saddle-point problems arising from Maxwell's equations in three dimensions 期刊论文
MATHEMATICS OF COMPUTATION, 2004, 卷号: 73, 期号: 245, 页码: 35-61
Authors:  Hu, QY;  Zou, J
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Maxwell's equations  Nedelec finite elements  nonoverlapping domain decomposition  condition numbers